Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Delayed period, lower back pains, cramps, light headedness, nausea. Have polycystic ovaries. Advise?

Good Day,
My last periods was fed 12 till dis said date no periods, I haven't taken any test but i get's a lot of lower back pains and cramps every time it comes around my time for periods. i do feel light headed at times, extremely tired and sleepy. Now and then i feel nausea but not thing big to speak about. could i be pregnant? but I have pollistic ovaries.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
If you had unprotected intercourse around the time of ovulation, there is possibility for pregnancy.
You better go for ultrasound once.
By that the possibility of pregnancy can be identified.
If there are no signs of pregnancy, ultrasound can detect the cause for your delayed periods.
And after that you can go for tablets to induce withdrawal bleeding.
For more details you can ask me through:
Take care.

Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor